Comparative and qualitative robustness for law-invariant risk measures
| Year of publication: |
2014
|
|---|---|
| Authors: | Krätschmer, Volker ; Schied, Alexander ; Zähle, Henryk |
| Published in: |
Finance and stochastics. - Berlin : Springer, ISSN 0949-2984, ZDB-ID 1356339-7. - Vol. 18.2014, 2, p. 271-295
|
| Subject: | Law-invariant risk measure | Convex risk measure | Coherent risk measure | Orlicz space | Qualitative robustness | Comparative robustness | Index of qualitative robustness | Hampel's theorem | psi-Weak topology | Distortion risk measure | Skorohod representation | Risikomaß | Risk measure | Messung | Measurement | Risiko | Risk | Theorie | Theory | Robustes Verfahren | Robust statistics | Entscheidung unter Risiko | Decision under risk |
-
Comparative and qualitative robustness for law-invariant risk measures
Krätschmer, Volker, (2014)
-
Distributionally robust optimization under distorted expectations
Cai, Jun, (2025)
-
Risk measures based on behavioural economics theory
Mao, Tiantian, (2018)
- More ...
-
Quasi-Hadamard differentiability of general risk functionals and its application
Krätschmer, Volker, (2015)
-
Qualitative and infinitesimal robustness of tail-dependent statistical functionals
Krätschmer, Volker, (2012)
-
Comparative and qualitative robustness for law-invariant risk measures
Krätschmer, Volker, (2014)
- More ...